# SDR UPS99229330

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 69669662
- Condition: Worn
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 8 SPOILER O/B HINGE CASTING WORN ON RT WING T/E.  CASTING REPLACED IAW DWG 65-16216.
